# SDR DXTA2024022811011

- Difficulty date: February 25, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N310QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500147
- Aircraft time: 8,782 hours, 6,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 7450LS00
- Part serial: 00715
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING CRUISE FLIGHT CABIN EMERGENCY LIGHTING FLICKERING.  REMOVED FAULTY EMERGENCY LIGHT POWER UNIT SIN 005715 AND REPLACED IT WITH TESTED EMERGENCY LIGHT POWER UNIT AND PERFORMED SATISFACTORY OPERATIONAL TEST. ALL MAINTENANCE PERFORMED IAW PHENOM 300 AMM 33-52-01. NO FURTHER DEFECTS NOTED AT THIS TIME.
